# SDR CALA9601003

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT LIGHTENING HOLE OF C-2 DOOR INTERIOR SKIN.  THE CRACK WAS STOP DRILLED, A WEB REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-2, 51-30-2 AND 51-40-2.
